Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a high bilirubin?

I just came back from my doctors and I was told that I have high Bilirubin . I finished chemo treatments about 8 months ago but my bilirubin levels are getting worse. From up to down Total is 37 and Direct is 11, do I need to panic? I do not have hepatitis. What can be causing this? Could it be some natural-path vitamins/herbs?
Tue, 27 Jan 2015
Report Abuse
Oncologist, Surgical 's  Response
hi.
bilirubin of 37 is a point to worry. there can be many causes for this may be related to cancer or liver failure. you need to see an oncologist or physician quickly.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 51 year old female. Gall bladder removed at 15, lung cancer with upper left lobe removed at 42. My billirubin is 2.41. I have muscle and joint...